# SDR SIMA20160708005

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,579 hours, 29,028 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 54821
- Part serial: 1028
- Condition: Failed
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  COULD NOT CHIME OR CALL FLIGHT ATTENDANT.  COULD NOT MAKE PA'S. NO LIGHTS ON THE ICU PANE WORKED. HARD WIRED TO F/A HANDSET AT ALL TIMES.  REMOVED AND REPLACED PA-AMP IAW AMM 23-31-01 OPS CHECK GOOD
